clarifying post about gui

Discussion in 'Fibromyalgia Main Forum' started by seaview, Nov 20, 2002.

  1. seaview

    seaview New Member

    I made a mistake about Gui amount. I started off at a 600 broken in 2 for 4 days and felt no change and then went to 2 600 2 times a day. Yes, I am under doctors care but I am his trial paatient as he has never used(or heard of this). I guess I am really frustrated because I am unable to get the support from my husband that I had really hoped to get. He just wants me to take more narcotics to deal with the pain. Yes, I have read the book over and over again and will be staying at this dose for a month.I aactually look at it every nite before I go to sleep. Hopefully a good day with come at some point. I feel so grouchy from all that is on my plate. I know you all go through those days/weeks...so on. Sorry I was so negative......I try so hard to stay in a positive attitude but I guess I kinda lost it. Please forgive me. I just want to run and hide till this is over with. I ,like many of you have way too much on my plaate and am unaable to scoop any of it off. Just pray for me and I will continue to keep you posted....I so appreciate you all so very much....Kathleen
  2. seaview

    seaview New Member

    I made a mistake about Gui amount. I started off at a 600 broken in 2 for 4 days and felt no change and then went to 2 600 2 times a day. Yes, I am under doctors care but I am his trial paatient as he has never used(or heard of this). I guess I am really frustrated because I am unable to get the support from my husband that I had really hoped to get. He just wants me to take more narcotics to deal with the pain. Yes, I have read the book over and over again and will be staying at this dose for a month.I aactually look at it every nite before I go to sleep. Hopefully a good day with come at some point. I feel so grouchy from all that is on my plate. I know you all go through those days/weeks...so on. Sorry I was so negative......I try so hard to stay in a positive attitude but I guess I kinda lost it. Please forgive me. I just want to run and hide till this is over with. I ,like many of you have way too much on my plaate and am unaable to scoop any of it off. Just pray for me and I will continue to keep you posted....I so appreciate you all so very much....Kathleen
  3. Mikie

    Mikie Moderator

    You are now taking two 600 mg tablets twice a day? If so, that's 2400 mgs, a whopping dose! I'm wondering if you meant to say that. Kathleen, we do care and I hope you get this straightened out, but getting the dose is tricky and one should stay on the 600 mgs a day for a while before increasing and then, only a small increase. You could really have the flare from hell at such a high dose. If it were me, I would have taken 600 mgs in the morning and 300 at night for a while to see what happened. You can always increase the dose, but increasing it too fast can bring on such a bad flare that people often decided it's not worth it.

    Love, Mikie
  4. seaview

    seaview New Member

    boy did I make that confusing. Sorry! One 600 in am and one in Pm......I will continue on this dose for a month and see if there are any good days that come about. I was wondering about the site that is run as a support group....I am completely confused about how they post. Does it mean that everyone has access to your email addy.I am talking about Theresa site. If you know please fo tell me. Thank you again for your concern and encouragement Mikie. I so want this to work.......Kathleen